# SDR ASAA2022081439491

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,826 hours, 14,913 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER NOTED #2 FUEL TANK INDICATOR BLANK. GROUNDED - YES. CYCLED FUEL SHUTOFF VALVE SWITCH TO #2 TANK. #2 MAIN QUANTITY RESTORED REF B737-800 AMM 28-41-61.
